# SDR CA121115012

- Difficulty date: November 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil System
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE NR 2 ENGINE INSTALLED ON  WAS SHUTDOWN AND PROP FEATHERED DUE TO A FLUCTUATING OIL PRESSURE INDICATION ON BOTH ELECTRICAL AND DIRECT READING GAUGES.  IT WAS DISCOVERED THAT THE OIL SUPPLY WAS DEPLETED DUE TO BEING VENTED THROUGH THE REAR ENGINE, ACCESSORY, CASE BREATHER. IT IS BELIEVED THAT THERE WAS AN INTERNAL OIL SCAVENGE SYS FAILURE.
